# SDR AALA20001533

- Difficulty date: September 16, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE STATION 1309 LONGERON 18R, ADL NR 5650034.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 23 AND INSTALLED SCUFF PLATE PER AARD 53-30-00-8 PAGE 1/2.  (M)
